# SDR ASOA201001534

- Difficulty date: October 10, 2010
- Submitted: October 14, 2010
- Operation: Air carrier
- Aircraft: N970EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7527
- Aircraft time: 20,730 hours, 18,247 cycles
- Engine: Ge CF34*
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Terminal
- Condition: Damaged
- Location: Circuit Breaker
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

DURING TAXI NOTICED STRONG ELECTRICAL BURNING ODOR ON FLT DECK.  CHANGING PACKS AND BLEED SOURCE HAD NO EFFECT.  STRONGEST SMELL IN NR 2 CBP AREA AND RT GALLEY AREA BY SERVICE DOOR.  (GATE RETURN) ( HYD AC MOTOR PUMPS (ACMP) (SYS 1 AND 2) ACMP 1B ) ( HYD AC MOTOR PUMPS (ACMP) (SYS 1 AND 2) ACMP 1B ) (ITEM RESOLVE UNDER MDDR: 558994-2) R & R BURNED C/B A1 HYD NR1 IAW ESPM, REPLACED TERMINAL TO C/B A6 HYD PUMP NR1 IAW ESPM, PERFORMED FUNCTION TEST OF HYD SYS NR1 AND NR2 IAW AMM 29-10-00-720-801.
